# SDR SWIA2018051544680

- Difficulty date: April 22, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 42,073 hours, 27,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TCAS OMNIDIRECTIONAL ANTENNA CHANNEL BETWEEN BS 295 - 310, STRINGER 27.  REMOVED AND REPLACED THE CHANNEL IAW SRM.
